# SDR 06FDEA1214

- Difficulty date: March 24, 2006
- Submitted: April 4, 2006
- Operation: Air carrier
- Aircraft: N588FE
- Make and model: Doug MD-11
- Aircraft serial: 48490
- Aircraft time: 48,201 hours, 8,717 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: AEA732515
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK COMPARTMENT SEAT TRACK FOUND WITH CORROSION AT STA 1341 - 1361   RBL 75.  CORRODED SEAT TRACK ON MAIN DECK COMPARTMENT AT STA 1279 TO STA   1373 RBL 75.  REMOVED AS PER SRM 51-31-01 VOLUME II.  NEW SEAT TRACK REWORKED AND INSTALLED AS PER SRM 53-70-00 FIGURE 1 VOLUME I.  THIS REPAIR IS CLASSIFIED AS MAJOR PER GMM 6-2-100.
